# SDR SWIA202265089

- Difficulty date: January 6, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT WING FUSELAGE ATTACHMENT FITTING AT BL45 AND FS 513 HAS A SMALL GOUGE ON THE INBD SIDE. (IN WHEEL WELL AREA)    (C-CHECK RO 3/14/2022)    BLENDED DAMAGED AREA OF THE R/H WING FUSELAGE ATTACHMENT FITTING AT BL45 COMMON TO FS 513 INBD. SIDE (WHEEL WELL AREA). REF: CRJ-200 SRM 51-12-00. FOUND TO BE OUT OF LIMITS. RECIEVED AND COMPLIED WITH MHIRJ REO 601R-57-21-3565 REV -- DATED 2022-01-21. SEE CONTINUATON CARD FOR DETAILS
